# SDR SCNA20201116228

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STA 887 RBL 23 TO LBL 23.  REMOVED AND REPLACED NEW FLOOR SUPPORT, IAW SRM 51-40-02 AND DRAWING 146A7500 93080U 10/16/2020 AT STA 887 RBL 23-LBL 23.
